MedElevator Войти в исследования
← Поиск публикаций

DOI 10.3949/ccjm.56.5.483

Медицинская библиотека · Cleveland Clinic journal of medicine · 1989

Heparin-induced thrombocytopenia.

Miller M L

СтатьяОбзорПеревод пока не подготовлен

Аннотация

Thrombocytopenia is a lesser known but significant complication of heparin therapy. Heparin-dependent, antibody-mediated thrombocytopenia may be accompanied by hemorrhagic or thrombotic sequelae. Thrombosis is more frequent and is associated with significant morbidity and mortality. Diagnostic laboratory findings include a variable reduction in the platelet count during heparin administration and the presence of heparin-dependent platelet-associated antibodies that can induce in vitro platelet aggregation. Discontinuing heparin is the primary treatment, although other therapies may be used. This review discusses clinical features, pathophysiology, laboratory findings, and treatment alternatives.

Для цитирования: Miller M L. Heparin-induced thrombocytopenia.. Cleveland Clinic journal of medicine. 1989. DOI: 10.3949/ccjm.56.5.483.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.